Translator Disclaimer
June 2013 Diffeomorphisms between Siegel domains of the first kind preserving the holomorphic automorphism groups and applications
Akio Kodama, Satoru Shimizu
Kodai Math. J. 36(2): 299-312 (June 2013). DOI: 10.2996/kmj/1372337520

Abstract

This is a continuation of our previous paper [4]. In the class of hyperbolic manifolds in the sense of S. Kobayashi [3], we obtained in [4] an intrinsic characterization of bounded symmetric domains in Cn from the viewpoint of the holomorphic automorphism group. In connection with this, we give in this paper a structure theorem on diffeomorphisms between Siegel domains of the first kind that preserve the holomorphic automorphism groups. As an application, we obtain a well-known fact [2] that two Siegel domains of the first kind are biholomorphically equivalent if and only if they are linearly equivalent.

Citation

Download Citation

Akio Kodama. Satoru Shimizu. "Diffeomorphisms between Siegel domains of the first kind preserving the holomorphic automorphism groups and applications." Kodai Math. J. 36 (2) 299 - 312, June 2013. https://doi.org/10.2996/kmj/1372337520

Information

Published: June 2013
First available in Project Euclid: 27 June 2013

zbMATH: 1288.32029
MathSciNet: MR3081249
Digital Object Identifier: 10.2996/kmj/1372337520

Rights: Copyright © 2013 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.36 • No. 2 • June 2013
Back to Top